# SDR IPXA10M62471

- Difficulty date: September 3, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED EMERGENCY LIGHT TEST ON PREFLIGHT.   REPLACED POWER SUPPLY IAW MM 33-51-01-4. OPS CHECKS GOOD.
